Jump to content

MrJim

Junior Member
  • Content Count

    41
  • Joined

  • Last visited

About MrJim

  • Rank
    Newbie

Profile Information

  • Gender
    Male
  • Location
    EU

Recent Profile Visitors

597 profile views
  1. I suffer from major depression, insomnia and an array of anxiety disorders. I took Paroxetine for 13 years. It worked wonderfully until it pooped out. However, it not only stopped working but actually made me feel worse in the end. I've tried basically every other SSRI/SNRI (except the newer vilazodone, levomilnacipran, vortioxetine). They not only make me feel worse, they make me feel insane. Totally, debilitating, bed ridden in the fetal position insane. When I was on Zoloft I actually begged my wife at one point to commit me to the local psychiatric hospital. And, believe it or not, my pdoc, despite my drastically worsening condition, kept increasing my dose! I finally just refused to take it and switched Dr's. Here's the problem, no one believes me. Every time I go to a new pdoc they insist on putting me on an SSRI/SNRI, which I refuse to take and usually end up going somewhere else. My current Dr., has been willing to work with me, despite his disbelief about my reaction to SSRI's. I've tried Remeron, Trazodone, Wellbutrin, Tianeptine, Valdoxan, Buspar, Seroquel, I'm sure there are some I'm forgetting, none of them help. I'm currently on Lamictal and Valium, which helps a bit but not nearly enough. I've never tried MAOIs or Tricyclics. Does anyone else have these issues with SSRI's? If yes, what worked for you? I'm desperate and spiraling downward, any and all suggestions appreciated.
  2. Hi Everyone, I was on Paxil for many years, which caused some ssri induced sexual dysfunction, manly decreased libido. About 5 years ago I switched to Remeron, which made matters worse. Total loss of libido, ED, etc. When I stopped taking Remeron and switched to Trazodone, everything seemed to go back to normal. About 2 months ago I stopped the Trazodone and went on Lamictal. BTW I take 10 mg Diazapam at night for insomnia/anxiety, which I'm now tapering off of. My issue is this, I'm no longer suffering from ED, but have recently again had a loss of libido and have developed anorgasmia. I can't figure out if it's due to taking Lamictal, tapering off Valium or stopping Trazodone, My wife left me nearly two years ago due largely to my sexual dysfunction. I recently (finally!) have begun a new relationship and the return of sexual dysfunction is not really helping things get off to a smooth start. Any thoughts?
  3. I gained 25 lbs on Remeron. It also killed my libido. Switched to Trazodone, the weight came off and sex drive came back. Getting off Remeron was hell, much worse than SSRIs, even worse than Xanax. I was on it for 4 years however. I've recently come off Trazodone (after about a year), withdrawals were unpleasant but not unbearable. Mainly insomnia and agitation/aggression for about a week after each dosage decrease.
  4. By the way, i know I should see a Dr. Unfortunately, both my pdoc and gp are completely useless. The glories of socialized medicine...
  5. I started taking Lamictal 25mg about 2 weeks ago. A few days ago I noticed a small rash on the front of my leg, just below the hip. It has not spread, gotten bigger or worse. I have no symptoms such as fever or flu like feeling that I've read usually accompany a dangerous rash. I was on Lamictal once before a few years ago with no rash issues. But I had titrated up really slowly over 4-5 weeks to 25mg. Any opinions on this? I was thinking of stopping for a few days to see if the rash goes away. Or perhaps I should go to a lower dose? I'm really hoping to stay on this med, it has helped me more than anything else I've tried.
  6. I've gone through Xanax withdrawal twice, for those who haven't believe me, you don't want to. Be very careful with benzos. take them only as needed and/or not for longer than 2 or 3 weeks at a time.
  7. Hi swmtl, My apologies for the late reply, haven't been on the forum in a while. Yes, definitely have had balance issues, although they seem to be less frequent now. The anxiety and headaches have not gone away. I find I have to take Xanax nearly every day to deal with the anxiety. Having gone through Benzo withdrawals before, this is definitely something I don't want to repeat. I think I'll ask my Dr. to suggest something else next visit. I'm assuming that after 5 or 6 weeks most of these side affects should have gone away. How's it working out for you?
  8. Hi overthinker, I was on Paxil for 12 or 13 years, it worked really well for me, changed my life actually, until it not only stopped working but made me feel worse. My Dr. switched my prescription to Prozac which was much, much easier to taper off of. I take Trazadone at night for sleeping. I used to take Remeron but it eventually pooped-out. I haven't yet experienced mood swings on Wellbutin, but I do find myself getting angry very easily, which isn't normal for me.
  9. SR, once a day, which I believe must have a mistake either by my Dr. or the pharmacy. I have an appointment next week and am going to ask for XL
  10. Hi swmtl, It's good to know I'm not the only one experiencing this. Wellbutrin is certainly working otherwise. I find myself chipper again. I've begun to have a social life again. I'm much more motivated. However, in addition to the memory/cognitive issues, this medication gives me migraine headaches and panic attacks. Unless some of these side effects go away soon, I'll have to discontinue. Which would be a shame because out of the +/- 15 medications I've tried this is the only one that's helped with my depression.
  11. Mirtazapine helped with my anxiety, but not with depression. I gained 30 lbs, lost interest in everything including sex, stopped socializing, basically sat in my house and watched TV for 3 years. My wife eventually left me because of it. ​I'm now on Trazodone which again helps with anxiety but not depression. My interest in sex seems to be slowly coming back. I haven't lost any weight but haven't gained any either. The bad thing is it makes me sleepy all the time. My Dr. recently prescribed Wellbutrin to counteract the sleepiness and help with my depression. It helps me for depression but the side effects so far are pretty unbearable.
  12. Long story short, I suffer from severe anxiety, deppression and insomnia. I'm 50 years old. I've been on Remeron for nearly 4 years for anxiety. It didn't help at all with my depression but totally removed the anxiety. The problem is, it made me gain 30 lbs, made me lazy, antisocial, totally unmotivated, made me lose interest in just about everything and made completely lose interest in sex. These issues caused my wife to leave me earlier this year. I've been weaning off the Remeron for 5 or 6 months now, I'm down to 4.5 mg per day. My Pdoc prescribed 150mg Trazodone as a replacement, (but I find 100mg nightly works well) which helps me sleep. Trazodone works well for anxiety but makes me totally sleepy during the day and really unmotivated. It doesn't help at all with depression. I've tried literally every SSRI available, none work for me and in fact make me worse. Buspar didn't do much. Valdoxan made me feel terrible and gave me weird dreams. Effexor was a total disaster. Seroquel made me constantly angry and aggressive. Lamictal worked well for a few weeks at a very small dose but as we increased the dosage it stopped making me feel better and made me really weepy all the time. I'd cry after watching TV commercials... So, I've been put on Wellbutrin 150 mg a day for the last 3-4 weeks. It certainly helps with the depression, I can get out of bed!, I can do simple chores like grocery shop and take out the trash. I've regained interest in seeing friends. However, it gives me migraine headaches, chest pains, it causes anxiety bad enough that I have to take Xanax. I have to take Metoprolol sometimes to deal with the rapid heart beat, sweating and other physical symptoms caused by this drug. It also is causing me cognitive and memory loss problems. I recently decided to stop taking it and didn't get out of bed for 5 days. Now I'm back on it and the side effects are awful. I really have no idea what to do, as I seem to have exhausted all other possibilities. Wellbutrin works for my depression but the side effects are to much to handle. Thanks for listening. Any and all advice appreciated. J.
  13. Hi swmtl, I've just started taking Wellbutrin about 3-4 weeks ago and am having the same problems. Yesterday at the supermarket, I got to check-out and found food in my basket that I didn't remember putting there, then, of course I forgot where I parked my car. I've become very forgetful in general, forgetting keys, phone briefcase at home. The other day I had to return to the same shop 3 times because I'd forgotten something each time. I forget peoples names and even conversations I've had, street names, etc. Sometimes I forget the way to drive home. This is not like me at all, It's also causing me trouble at work, I sometimes can't remember what I've done and what I'm supposed to be doing. I spell things wrong and mix things up. I have conversations and email exchanges that I don't remember having. I wonder if this will get better over time, because it would be pretty difficult to live with this.
  14. When I was on Paxil I ground my teeth. My dentist made me a mouth guard.
  15. Sorry to hear you're having such a hard time.
×
×
  • Create New...